# SDR DHL9980717C

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5540 · Rudder Structure
- Part: Spacer
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RUDDER TORQUE TUBE SPACER CRACKED.  REMOVED AND REPLACED SPACER ON RUDDER TORQUE TUBE IAW DC-8 MM 27-21-3.  REMOVED AND REPLACED SHIM ON TORQUE TUBE IAW DC-8 MM 27-21-3.
